Inverse Boundary Value Problems for the Perturbed Polyharmonic Operator

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article numberPII S 0002-9947(2013)05713-3
JournalTransactions of the American Mathematical Society
Volume366
Issue number1
Pages (from-to)95-112
Number of pages18
ISSN0002-9947
Publication statusPublished - Jan 2014
MoE publication typeA1 Journal article-refereed

Fields of Science

  • PARTIAL CAUCHY DATA
  • GLOBAL UNIQUENESS
  • CALDERON PROBLEM
  • SCHRODINGER-EQUATION
  • SCATTERING PROBLEM
  • NEUMANN MAP
  • POTENTIALS
  • CONDUCTIVITIES
  • INVISIBILITY
  • PLANE
  • 111 Mathematics

Cite this

@article{53dc7bd1669e426bb3a779b568256c9a,
title = "Inverse Boundary Value Problems for the Perturbed Polyharmonic Operator",
keywords = "PARTIAL CAUCHY DATA, GLOBAL UNIQUENESS, CALDERON PROBLEM, SCHRODINGER-EQUATION, SCATTERING PROBLEM, NEUMANN MAP, POTENTIALS, CONDUCTIVITIES, INVISIBILITY, PLANE, 111 Mathematics",
author = "Katsiaryna Krupchyk and Matti Lassas and Gunther Uhlmann",
year = "2014",
month = "1",
language = "English",
volume = "366",
pages = "95--112",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "1",

}

Inverse Boundary Value Problems for the Perturbed Polyharmonic Operator. / Krupchyk, Katsiaryna; Lassas, Matti; Uhlmann, Gunther.

In: Transactions of the American Mathematical Society, Vol. 366, No. 1, PII S 0002-9947(2013)05713-3, 01.2014, p. 95-112.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Inverse Boundary Value Problems for the Perturbed Polyharmonic Operator

AU - Krupchyk, Katsiaryna

AU - Lassas, Matti

AU - Uhlmann, Gunther

PY - 2014/1

Y1 - 2014/1

KW - PARTIAL CAUCHY DATA

KW - GLOBAL UNIQUENESS

KW - CALDERON PROBLEM

KW - SCHRODINGER-EQUATION

KW - SCATTERING PROBLEM

KW - NEUMANN MAP

KW - POTENTIALS

KW - CONDUCTIVITIES

KW - INVISIBILITY

KW - PLANE

KW - 111 Mathematics

M3 - Article

VL - 366

SP - 95

EP - 112

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 1

M1 - PII S 0002-9947(2013)05713-3

ER -